# SDR ASAA2021102936457

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 30,060 hours, 9,558 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY BEFORE TOD DUAL FMC FAILURE NO VTK FLAGS WE LOST FMC NAV DATA FOR ABOUT 45 SECS BEFORE THE SYSTEM RESET AND NAV DATA WAS RESTORED SYSTEM OPERATED NORMALLY THEREAFTER. GROUNDED - YES. ACCOM B737-900 FIM 34-61-836 RESET BOTH FMC COMP. W/NO FAULTS NOTED,OK FOR SVC,SEAMC STEVE NOTIFIED, NON ASA EMP #2673245 CLASS 4.
